# SDR IPXA2020020551848

- Difficulty date: January 6, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA003111
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLOWER FWD. CARGO FLOOR BEAM IS CRACKED AT STA. 6-73 AND X=-57.5.REPAIRED CRACKED LOWER FWD. CARGO FLOOR BEAM AT STA. 6-73 AND X=-57.5 IAW VT-SAA EA 011-53140-01-A7985 REV. I/R AND UPS EO MD11-5340-75221-A. (MAJOR)
